Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Dark patches on the nose. Suggested to use Tri o bloc and melawash with Antoxid. Further treatment?

Hello Doctor, I have dark patches on the nose which is increasing day by day. Went to Dermatologist and recommended to Tri O Bloc and Melawash for 15 days along with Antoxid. Doctor mentioned that if there is no improvement in 15 days... I have to go for pigmentation in 5 sittings. As per my knowledge it looks like Melasma where my mother had this and now it disappeared. Pls guide me whther I am proceeding in the correct direction with these medicines. Thanks in advance for your advise.
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

If existing medicine does not working try other( Triple combination ie. Melaite Xl) in nighte, regularly use sunscreen on face at least morning and noon, continue melawash and antoxidant..give some time result..will improve definitely.. later on you can go for chemical peeling depending on reesponse of medicine.
Answered: Sun, 19 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor